MathSciNet Relay Station
MathSciNet bibliographic data
MR898971 (88k:34030) 34B30 (33A55 34C25 81E99)
Ward, R. S. The Nahm equations, finite-gap potentials and Lamé functions. J. Phys. A 20 (1987), no. 10, 2679–2683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement